# SDR R61A201808180890

- Difficulty date: August 1, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17063263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE MAIN CABIN, RT INBD SEAT TRACK CORRODED,  FRAME 17, HAD CORROSION IN THE INBD TIP.   REMEVED AND REPLACED THE SEAT TRACK SPLICE IAW SRM 53-00-10.
